4-Dimensional Licci Gorenstein Stanley-Reisner Ideals

Giancarlo Rinaldo, Naoki Terai

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We classify licci Gorenstein squarefree monomial ideals I with dim S/I ≤ 4, where S is a polynomial ring.

Original languageEnglish
Pages (from-to)691-700
Number of pages10
JournalActa Mathematica Vietnamica
Issue number3
Publication statusPublished - Sep 15 2019
Externally publishedYes


  • Gorenstein ring
  • Licci linkage
  • Stanley-Reisner ideal

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of '4-Dimensional Licci Gorenstein Stanley-Reisner Ideals'. Together they form a unique fingerprint.

Cite this